MathSciNet Relay Station
MathSciNet bibliographic data
MR773045 (86f:57030) 57R65 (57M99)
Silver, Daniel S. Surgery in dimension four and noncompact $5$-manifolds. Trans. Amer. Math. Soc. 288 (1985), no. 1, 43–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement